# SDR FDEA201511113556

- Difficulty date: November 11, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 77,883 hours, 15,396 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: ACG74405505
- Part serial: AP320
- Condition: Failed
- Location: Nlg
- Part time: 53,073 hours, 10,291 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: K

## Discrepancy

ON LANDING RNWY 4R, HAD EXCESSIVE SHIMMY & VIBRATION AT NOSE WHEEL TOUCHDOWN, FOLLOWED BY LEVEL 2 ALERT, HYD 1 FAIL, & 0 QTY INDICATED IN HYD SYS.  BARELY ABLE TO CLEAR  ACTIVE RNWY, HAD TO GET TOWED IN.  KEPT ALL ENGS RUNNING FOR APPROX 20 MINS WITH QTY READING ZERO ON NR 1 HYD.  R & R NLG STEERING ACTUATOR.
